# SDR UALA2011060302714

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 78,249 hours, 12,598 cycles
- Engine: Pwa PW4060
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG SPEED CARD IS FAULTY.   REPLACED LEFT SPEED CARD.
